MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® CPT¿ Cell Preparation Tube with Sodium Citrate; LYMPHOCYTE SEPARATION MEDIUM

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® CPT¿ Cell Preparation Tube with Sodium Citrate; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362760
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
BD Vacutainer® CPT¿ Cell Preparation Tube with Sodium Citrate
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50072928
Report Number1917413-2026-00671
Device Sequence Number10216859
Product Code JCF
UDI-Device Identifier30382903627609
UDI-Public(01)30382903627609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number362760
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown